Skip to main content
Article
Large deviations for small noise diffusions with discontinuous statistics
PROBABILITY THEORY AND RELATED FIELDS
  • M Boue
  • P Dupuis
  • RS Ellis, University of Massachusetts - Amherst
Publication Date
2000
Comments

The published version is located at www.math.umass.edu/~rsellis/pdf-files/diffusion.pdf

Pages
125-149
Citation Information
M Boue, P Dupuis and RS Ellis. "Large deviations for small noise diffusions with discontinuous statistics" PROBABILITY THEORY AND RELATED FIELDS Vol. 116 Iss. 1 (2000)
Available at: http://works.bepress.com/richard_ellis/4/